MAUDE Adverse Event Report: ZIMMER DENTAL BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT

ZIMMER DENTAL BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT
Model Number TSVIOSEDAZR3
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the zirconia abutment fractured after screw was stuck inside the abutment.Pieces of the fractured abutment were not saved.Tooth #7.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: investigation type codes were added: 4109, 4111 and 4114.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 4315.H10: narrative/data was updated.Zimvie did not receive one (1) tsviosedazr3, bellatek® zirconia abutment tsv 3.5mm for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 8492997-2.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive occlusal forces; prosthesis for imbalance to implant interface, off-axis loading.Based on the available information, device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17289950
Report Number0001038806-2023-01260
Device Sequence Number17520304
Product Code NHA
UDI-Device Identifier00844868038030
UDI-Public(01)00844868038030(10)8492997-2
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K080164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTSVIOSEDAZR3
Device Catalogue NumberTSVIOSEDAZR3
Device Lot Number8492997-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic